MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG PCI PRE-BENT PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG PCI PRE-BENT PLATE
Model Number 60-650-01-04
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Reconstruction plate broke.Patient was compliant however the doctor believes the patient might have grinded or clinched during the night causing stress.Plate was removed and replaced.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the plate that was returned.Process evaluation was also completed on the lot number provided.Tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects observed.The product history device records were also reviewed based on the lot number provided, and no abnormalities were found.The results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up will be submitted.

Brand Name
PCI PRE-BENT PLATE
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6191460
Report Number9610905-2016-00057
Device Sequence Number185273
Product Code MQN
UDI-Device Identifier00888118095015
UDI-Public(01)00888118095015
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number60-650-01-04
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR